Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 62, Number 206
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

A posteriori error estimates for nonlinear problems. Finite element discretizations of elliptic equations
R. Verfürth PDF
Math. Comp. 62 (1994), 445-475
Long-time numerical solution of a parabolic equation with memory
Vidar Thomée and Lars B. Wahlbin PDF
Math. Comp. 62 (1994), 477-496
Why nonconservative schemes converge to wrong solutions: error analysis
Thomas Y. Hou and Philippe G. LeFloch PDF
Math. Comp. 62 (1994), 497-530
On a cell entropy inequality for discontinuous Galerkin methods
Guang Shan Jiang and Chi-Wang Shu PDF
Math. Comp. 62 (1994), 531-538
On the stability analysis of boundary conditions for the wave equation by energy methods. I. The homogeneous case
T. Ha-Duong and P. Joly PDF
Math. Comp. 62 (1994), 539-563
$B$-convergence properties of multistep Runge-Kutta methods
Shou Fu Li PDF
Math. Comp. 62 (1994), 565-575
A quick way of obtaining an approximate solution to a Sturm-Liouville problem
Ll. G. Chambers PDF
Math. Comp. 62 (1994), 577-579
Iterated collocation methods for Volterra integral equations with delay arguments
Hermann Brunner PDF
Math. Comp. 62 (1994), 581-599
Backward error analysis of cyclic reduction for the solution of tridiagonal systems
Pierluigi Amodio and Francesca Mazzia PDF
Math. Comp. 62 (1994), 601-617
The sigma-SOR algorithm and the optimal strategy for the utilization of the SOR iterative method
Zbigniew I. Woźnicki PDF
Math. Comp. 62 (1994), 619-644
Algorithms for optimal discontinuous piecewise linear and constant $L_ 2$ fits to continuous functions with adjustable nodes in one and two dimensions
M. J. Baines PDF
Math. Comp. 62 (1994), 645-669
Divergence of continued fractions related to hypergeometric series
Lisa Lorentzen PDF
Math. Comp. 62 (1994), 671-686
Recurrence formulas for multivariate orthogonal polynomials
Yuan Xu PDF
Math. Comp. 62 (1994), 687-702
A characterization of positive quadrature formulae
Yuan Xu PDF
Math. Comp. 62 (1994), 703-718
On a theorem of C. Posse concerning Gaussian quadrature of Chebyshev type
Klaus-Jürgen Förster PDF
Math. Comp. 62 (1994), 719-724
Polynomial approximations of functions with endpoint singularities and product integration formulas
Giuseppe Mastroianni and Giovanni Monegato PDF
Math. Comp. 62 (1994), 725-738
Gauss-type quadratures for weakly singular integrals and their application to Fredholm integral equations of the second kind
Hideaki Kaneko and Yuesheng Xu PDF
Math. Comp. 62 (1994), 739-753
Some error estimates for the numerical approximation of surface integrals
Kurt Georg and Johannes Tausch PDF
Math. Comp. 62 (1994), 755-763
The numerical evaluation of a $2$-D Cauchy principal value integral arising in boundary integral equation methods
Giovanni Monegato PDF
Math. Comp. 62 (1994), 765-777
Polar generation of random variates with the $t$-distribution
Ralph W. Bailey PDF
Math. Comp. 62 (1994), 779-781
Improved lower bounds for the discrepancy of inversive congruential pseudorandom numbers
Jürgen Eichenauer-Herrmann PDF
Math. Comp. 62 (1994), 783-786
Explicit inversive congruential pseudorandom numbers with power of two modulus
Jürgen Eichenauer-Herrmann and Katja Ickstadt PDF
Math. Comp. 62 (1994), 787-797
On the lattice structure of certain linear congruential sequences related to AWC/SWB generators
Raymond Couture and Pierre L’Ecuyer PDF
Math. Comp. 62 (1994), 799-808
The $k$-dimensional distribution of combined GFSR sequences
Shu Tezuka PDF
Math. Comp. 62 (1994), 809-817
Factoring polynomials over finite fields using differential equations and normal bases
Harald Niederreiter PDF
Math. Comp. 62 (1994), 819-830
An acceleration of the Niederreiter factorization algorithm in characteristic $2$
Rainer Göttfert PDF
Math. Comp. 62 (1994), 831-839
The structure of the projective indecomposable modules of $\hat 3 M_ {22}$ in characteristic $2$
W. Lempken and R. Staszewski PDF
Math. Comp. 62 (1994), 841-850
The $3$-modular characters of the Rudvalis sporadic simple group and its covering group
Gerhard Hiss PDF
Math. Comp. 62 (1994), 851-863
A remark concerning $m$-divisibility and the discrete logarithm in the divisor class group of curves
Gerhard Frey and Hans-Georg Rück PDF
Math. Comp. 62 (1994), 865-874
Rank-one Drinfel’d modules on elliptic curves
D. S. Dummit and David Hayes PDF
Math. Comp. 62 (1994), 875-883
Quadratic residue covers for certain real quadratic fields
R. A. Mollin and H. C. Williams PDF
Math. Comp. 62 (1994), 885-897
The determination of the imaginary abelian number fields with class number one
Ken Yamamura PDF
Math. Comp. 62 (1994), 899-921
A special extension of Wieferich’s criterion
Petr Cikánek PDF
Math. Comp. 62 (1994), 923-930
Some remarks on the $abc$-conjecture
J. Browkin and J. Brzeziński PDF
Math. Comp. 62 (1994), 931-939
Reviews and Descriptions of Tables and Books
Math. Comp. 62 (1994), 941-943